# SDR AWXA200200187

- Difficulty date: February 15, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 38,954 hours, 18,153 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Fitting
- Part number: D5598120100
- Condition: Worn
- Location: Sta 35306 Fr 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - "C" - DURING C-02 INSPECTION CENTER JOINT FITTINGS FOR THE TRIMMABLE HORIZONTAL STABILIZER ACTUATOR WERE FOUND WORN BEYOND DRAWING LIMITATIONS. L/H DIMENSIONS RANGE FROM 2.4746' TO 2.4751", R/H SIDE DIMENSIONS RANGE FROM 2.6007" TO 2.6009". MAINTENANCE REMOVED AND REWORKED CENTER JOINT FITTING FIXED BEARING AND SLIDING BEARING PER AWA ER 26-5511-02060-ES2.
